RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2005, Volume 250, Pages 105–111 (Mi tm34)  

This article is cited in 3 scientific papers (total in 3 papers)

Homogenized Tensor on Networks

V. V. Zhikova, S. E. Pastukhovab

a Vladimir State Pedagogical University
b Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: The homogenized tensor that arises in problems of elasticity theory on periodic networks is studied. On the basis of the relaxation formula, optimal networks are described for which the homogenized tensor can be determined in an explicit form, exact calculations for some nonoptimal networks are performed, and the nondegeneracy properties of the homogenized tensor are investigated. Scalar problems are handled similarly; the class of optimal networks for them proves to be larger than that for problems of elasticity theory.

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 250, 95–101

Bibliographic databases:

UDC: 517.9
Received in January 2005

Citation: V. V. Zhikov, S. E. Pastukhova, “Homogenized Tensor on Networks”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 250, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 105–111; Proc. Steklov Inst. Math., 250 (2005), 95–101

Citation in format AMSBIB
\Bibitem{ZhiPas05}
\by V.~V.~Zhikov, S.~E.~Pastukhova
\paper Homogenized Tensor on Networks
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2005
\vol 250
\pages 105--111
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm34}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200911}
\zmath{https://zbmath.org/?q=an:1138.74380}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 250
\pages 95--101


Linking options:
  • http://mi.mathnet.ru/eng/tm34
  • http://mi.mathnet.ru/eng/tm/v250/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Pastukhova, “Homogenization of elasticity problems on periodic composite structures”, Sb. Math., 196:7 (2005), 1033–1073  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Cardone G., Pastukhova S.E., Perugia C., “Estimates in Homogenization of Degenerate Elliptic Equations by Spectral Method”, Asymptotic Anal., 81:3-4 (2013), 189–209  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. V. Zhikov, G. A. Yosifian, “Introduction to the theory of two-scale convergence”, J. Math. Sci. (N. Y.), 197:3 (2014), 325–357  mathnet  crossref  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:312
    Full text:91
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019